# SDR SWAA2021072716032

- Difficulty date: September 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; L.B.L. 21 - R.B.L. 21; W.L. 154. / B/H LOWER SUPPORT STA 500D CENTER OUT OF LIMITS DUE TO NO LIMITS IN SRM; REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PAR. 9. REMOVED AND REPLACED B/H SUPPORT PER SRM 51-40-02; SRM 51-40-05 AND DWG. 143A9481 91195U 9.19.20
